MAUDE Adverse Event Report: AVID MEDICAL, INC. LIFENET BONE RECOVERY PACK; LIFENET BONE RECOVERY PACK #2

AVID MEDICAL, INC. LIFENET BONE RECOVERY PACK; LIFENET BONE RECOVERY PACK #2
Model Number LIFE0166
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Incident one: during the donation harvesting process, the bag used for holding collected tissue tore.The donated tissue was deemed a loss for the intended recipient.The status of intended recipient is unknown as the customer was unable to provide details following inquiries on (b)(6) 2024, (b)(6) 2024 and (b)(6) 2024.
 
Additional Manufacturer Narrative
Incident one.The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
***correction - degage corporation added to all manufacturers section*** incident one.The complaint bag was manufactured by degage corp.The supplier has performed an investigation confirming machine had no issues during manufacture and confirmed all preventive maintenance was completed, in-process production and quality reports completed were found to be conforming.During review of all documentation, the supplier did discover a first article inspection report was not completed prior to production, potentially contributing to issue.Quality control inspector was retrained.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
LIFENET BONE RECOVERY PACK
Common Device Name
LIFENET BONE RECOVERY PACK #2
Manufacturer (Section D)
AVID MEDICAL, INC.
9000 westmont drive
toano VA 23168
Manufacturer (Section G)
DEGAGE CORPORATION
po box 1599
terrell TX 75160
Manufacturer Contact
nichole coggins
9000 westmont drive
toano, VA 23168
8287820529
MDR Report Key20396084
Report Number1047429-2024-00003
Device Sequence Number7944143
Product Code LRO
UDI-Device Identifier10809160369531
UDI-Public10809160369531
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLIFE0166
Device Catalogue NumberLIFE0166
Device Lot Number1585237
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown